# SDR SWAA2022120678874

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 31,211 hours, 14,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR DISCONNECTED FROM SLIDE COVER HOOKS. / [01] RESECURED GIRT BAR TO SLIDE COVER HOOKS AND NO DEFECTS NOTED REF AMM 25-66-01.-
